Skip to Content

I have eye pain, light sensitivity. does any one know of eye problems on dilantin?

Responses (1)

DzooBaby 23 Jan 2012

If you have eye pain and sensitivity to light, you need to see your ophthalmologist right away!! This may indicate a serious condition/infection going on so dont delay. It is doubtful that it is related to your Dilantin. Blurred vision and double vision can be side effects of Dilantin but not the symptoms you are describing. Call your ophthalmolgist asap and explain your symptoms. If they cant get you in the same day then go to the ER for evaluation.

Rajive Goel 23 Jan 2012

DozooBaby is right, you must see a doc ASAP.

evah20 24 Jan 2012

Thank you for your answer. I have been working on this for some time and now I do have an appointment with a specialist in brain injury/eyes. I had a tumor removed 3 years ago. doing well though. thanks again. Just wondered how common eye problems occurred on dilantin.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions